MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM; CELL SAVER ELITE SET - 225ML

HAEMONETICS CORPORATION CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM; CELL SAVER ELITE SET - 225ML
Model Number CSE-P-225-JA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On june 02, 2021 haemonetics manufacturing performed a visual inspection of the received bowl from the cell saver® elite set - 225ml and confirmed bowl inner core leak.Although there was no serious injury or harm, past reporting (1219343-2020-00001-01) indicates this particular malfunction on a similar device has been associated with a reported death event.The investigation of 1219343-2020-00001-01 indicated the inner core of the bowl malfunctioned via a crack but did not cause or contribute to the reported incident according to the surgeon that performed the surgery.Haemonetics decided to conservatively report inner core cracks that are confirmed by manufacturing due the event of the past report.
 
Event or Problem Description
On june 01, 2021 haemonetics was notified of a leak found from the upper part of bowl into the centrifuge which was observed at 1st cycle filling during a coronary artery bypass procedure in (b)(6), utilizing the cell saver® elite® autotransfusion system and cell saver® elite set - 225ml.There was no reported impact to patients' health.

Brand Name
CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM
Common Device Name
CELL SAVER ELITE SET - 225ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key12085782
Report Number1219343-2021-00058
Device Sequence Number3464979
Product Code CAC
UDI-Device Identifier10812747016544
UDI-Public(01)10812747016544(17)230820(10)0820058
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Model NumberCSE-P-225-JA
Device Lot Number0820058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1